A proof of a conjecture of Buck, Chan, and Robbins on the expected value of the minimum assignment
2005 (English)In: Random structures & algorithms (Print), ISSN 1042-9832, Vol. 26, no 01-Feb, 237-251 p.Article in journal (Refereed) Published
We prove the main conjecture of the paper "On the expected value of the minimum assignment" by Marshall W. Buck, Clara S. Chan, and David P. Robbins [Random Structures Algorithms 21 (2002), 33-58]. This is an exact formula for the expected value of a certain type of random assignment problem. It generalizes the formula 1 + 1/4 + ...+ 1/n(2) for the n by n exp(1) random assignment problem. (C) 2005 Wiley Periodicals, Inc.
Place, publisher, year, edition, pages
2005. Vol. 26, no 01-Feb, 237-251 p.
Engineering and Technology
IdentifiersURN: urn:nbn:se:liu:diva-46137DOI: 10.1002/rsa.20066OAI: oai:DiVA.org:liu-46137DiVA: diva2:267033